Is there anyone out there who also has heart problems?
On 7/28 went for my 1st (of 6 every 3weeks carbo/taxol) treatment. That was on a Fhursday and it went great. I felt ok and ok Friday until Saturday afternoon then...I know that the worst if side effects comes between 24-72 hrs after chemo day.
I takes meds for control & have had Atrial Fibrillation for 10 years-about 6 times have gone out of sync for more than 8 hours (per my cardio doc) & had to go to ER for conversion help. Sometimes it just happens, or the drug works or once I had to have a conversion (the paddles) to get me back in sync. The process is risky -as everything can be-but it's more of nusence than that scary.
Getting to the point - Saturday after chemo had Afib- went to ER - tried meds-had to be converted again on Monday. Ugh!!!
My cardio doc gave me a new antiarrythmic drug to take while I am in chemo- then I probably go off IF I am clean.
I fear this will be my 10th med I am on (have other unrelated issues) - and if I need more & more chemo I will be on it perm.
I also had BAD neuropathy in my legs & feet.
Nausea managable and no puking anyway, just very weak.
Only on Thursday did I start to fell a "little more like myself-little stronger" to which I am thankful.
Also when I went to the drugstore -my friend picked me up from hospital-to get the new heart med. the pharmacist told me to stop my nausea med given by my oncologist as it can interfer with heart rhythm.
I read that the taxol can have that side effect so between the two of them I was a mess!
As you go on with chemo do the side effects get stronger and worse or do they pretty much stay the same??
Blessings to all, Dee.